Neonatal hyperbilirubinemia due to breast milk inhibitor of bilirubin conjugation

A pediatric condition characterized by persistently increased level of bilirubin above 85 umol/l (5 mg/dL) manifesting as yellowing of the eyes, skin, and other tissues of a Newborn due to any chemical Substance that prevents or decreases the production of Breast milk by the mother.

Causes

  • breast milk inhibitor
  • Signs & Symptoms

  • Jaundice (finding)
  • Also Known As

  • breast-milk jaundice
  • breast milk inhibitor jaundice
  • breast-feeding inhibitors causing neonatal jaundice
  • jaundice due to delayed conjugation from causes such as breast milk inhibitors
  • neonatal jaundice due to delayed conjugation from breast milk inhibitors
  • prolonged neonatal unconjugated hyperbilirubinaemia
  • fetal jaundice, due to or associated with breast milk inhibitors
  • Related ICD 10 COde

    ICD 10 Code P59.3

    5446 0.611428022385